Common fixed-point theorem for generalized contractive type mappings in complex valued metric spaces

T. Senthil Kumar, R. Jahirhussain

Abstract


Recently, Azam et al. introduced new spaces called the complex valued metric spaces and established the existence of fixed point theorems under the contraction condition. In this paper, we extend and improve the condition of contraction of results of Azam et al. for two single-valued mappings in such spaces.

Full Text: PDF

How to Cite this Article:

T. Senthil Kumar, R. Jahirhussain, Common fixed-point theorem for generalized contractive type mappings in complex valued metric spaces, Journal of Mathematical and Computational Science, Vol 4, No 4 (2014), 639-648

Copyright © 2014 T. Senthil Kumar, R. Jahirhussain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS